# SDR SWAA2023042028681

- Difficulty date: April 18, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 51,504 hours, 30,960 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ASSIST HANDLE BROKEN OFF.<[01] REMOVED AND REPLACED AFT ENTRY DOOR ASSIST HANDLE AS PER AMM 52-13-31.
